Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Extremely sore throat, yellow tongue, swollen lymph nodes. Taking Ibuprofen. What is wrong?

I have an extremely soar throat on the right side. It hurts just to try and open my mouth and my whole body tenses up when I try to swallow even water and I ve been eating ibuprofen like candy plus taking Tylenol soar throat ovc meds. Both lymph nodes are swollen but the one on the right is worse. I went to the Dr on Tuesday and he gave me levoflaxacin. I called today bc it s gotten nothing but worse. They never called back. When I look at it it seams my tongue and throat have a yellow tint to it. There are a few small yellow puss pockets deep in my throat. Something that may play a part in this or not but I just came back from excessive drinking for 5days for the super bowl.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! It appears to to be acute tonsillitis which may be bacterial or viral. I will advise to change the antibiotic to combination of amoxycillin and clavulanic acid. Do mouth gargles with betadine and continue with ibuprofen and tylenol

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor